# SDR AN0R20170208001

- Difficulty date: December 6, 2016
- Submitted: February 8, 2017
- Operation: Air carrier
- Make and model: Airbus A330*
- Engine: Pwa PW4168
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 73M100003
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 57,130 hours, 7,416 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN REVERSER FORWARD TORQUE BOX FRAME (LH) P/N: 73M100-003 EXHIBITED ONE CRACK APPROXIMATELY .650” LONG AT THE UPPER EOP.
